# SDR CA960723511

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Failed
- Location: Flaps
- Part time: 2,544 hours
- Component: Cndair
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FLAPS FAIL MESSAGE WITH FLAPS LOCKED AT 8 DEGREES. CHANGED LEFT B.P.S.U.
